Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 4:21 PM EDT for Union County, Wayne County, Indiana; Preble County, Ohio. It was in force for 39 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 18, 2015, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Union County, IN, Wayne County, IN, Preble County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:26 PM EDT | TSTM WND DMG | 1 Sse Richmond, IN | LARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR. |
| Jun 18, 4:26 PM EDT | TSTM WND DMG | 1 Ssw Richmond, IN | LARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR. |
| Jun 18, 4:26 PM EDT | TSTM WND DMG | 1 Sw Richmond, IN | TREE KNOCKED OVER AND POWER POLE DAMAGED. TIME ESTIMATED FROM RADAR. |
| Jun 18, 4:26 PM EDT | TSTM WND DMG | 2 Se Richmond, IN | LARGE LIMBS AND TREES KNOCKED DOWN ALONG WERNIE ROAD. TIME ESTIMATED FROM RADAR. |
| Jun 18, 4:30 PM EDT | TSTM WND DMG | 1 Sse Richmond, IN | LARGE TREE LIMB SNAPPED. |
| Jun 18, 4:37 PM EDT | TSTM WND DMG | 2 Wsw Eaton, OH | 12 POWER POLES SNAPPED ALONG STATE ROUTE 122. TIME ESTIMATED FROM RADAR. |
| Jun 18, 4:38 PM EDT | TSTM WND DMG | 1 Ssw Eaton, OH | SEVERAL LARGE TREES DOWNED AT EATON COUNTRY CLUB. |
| Jun 18, 4:40 PM EDT | TSTM WND GST 53 | 1 N Eaton, OH | |
| Jun 18, 4:45 PM EDT | TSTM WND DMG | 5 Ese Eaton, OH | REPORT OF SIDING BLOWN OFF A HOME ON DAFLER ROAD IN WEST ALEXANDRIA. |
| Jun 18, 4:48 PM EDT | TSTM WND DMG | 1 Wsw Eaton, OH | SEVERAL POWER POLES DOWN ON RTE 122 |
| Jun 18, 4:48 PM EDT | TSTM WND DMG | 2 Wnw Eaton, OH | POWER POLES DOWN ON RTE 35 BY HENNY PENNY |
| Jun 18, 5:00 PM EDT | TSTM WND GST 50 | 2 Ese Lewisburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
597 WUUS51 KILN 182021 SVRILN INC161-177-OHC135-182100- /O.NEW.KILN.SV.W.0092.150618T2021Z-150618T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 421 PM EDT THU JUN 18 2015 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PREBLE COUNTY IN WEST CENTRAL OHIO... SOUTHEASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA... NORTHERN UNION COUNTY IN EAST CENTRAL INDIANA... * UNTIL 500 PM EDT. * AT 414 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR CENTERVILLE...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... * LOCATIONS IMPACTED INCLUDE... RICHMOND... NEW PARIS... CAMDEN... EATON... LEWISBURG... IN ADDITION...SPRING GROVE...KITCHEL...WITTS STATION...BOSTON... RICHMOND MUNICIPAL AIRPORT...GOODWINS CORNER...MIDDLEBORO AND FAIRHAVEN ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-70 BETWEEN MILE MARKERS 144 AND 156 IN INDIANA AND BETWEEN MILE MARKERS 0 AND 17 IN OHIO... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3992 8503 3992 8449 3960 8448 3963 8504 TIME...MOT...LOC 2021Z 269DEG 25KT 3981 8491 HAIL...1.00IN WIND...60MPH $$
2 follow-up statements
114 WWUS51 KILN 182034 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 434 PM EDT THU JUN 18 2015 INC161-177-OHC135-182100- /O.CON.KILN.SV.W.0092.000000T0000Z-150618T2100Z/ UNION IN-WAYNE IN-PREBLE OH- 434 PM EDT THU JUN 18 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES IN EAST CENTRAL INDIANA...AND PREBLE COUNTY IN WEST CENTRAL OHIO... AT 426 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD STRENGTHENED. THIS STORM WAS LOCATED NEAR WEST FLORENCE...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... LOCATIONS IMPACTED INCLUDE... EATON...CAMDEN AND LEWISBURG. IN ADDITION...LAKE LAKENGREN...MUTTONVILLE...WEST MANCHESTER... OKLAHOMA...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-70 BETWEEN MILE MARKERS 151 AND 156 IN INDIANA AND BETWEEN MILE MARKERS 0 AND 17 IN OHIO... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3963 8491 3992 8490 3992 8449 3960 8448 TIME...MOT...LOC 2034Z 275DEG 30KT 3976 8470 HAIL...1.00IN WIND...60MPH $$
749 WWUS51 KILN 182052 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 452 PM EDT THU JUN 18 2015 INC161-177-OHC135-182101- /O.EXP.KILN.SV.W.0092.000000T0000Z-150618T2100Z/ UNION IN-WAYNE IN-PREBLE OH- 452 PM EDT THU JUN 18 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES IN EAST CENTRAL INDIANA...AND PREBLE COUNTY IN WEST CENTRAL OHIO WILL EXPIRE AT 500 PM EDT... THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR EASTERN PREBLE AND MONTGOMERY COUNTIES UNTIL 530 PM EDT. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3963 8491 3992 8490 3992 8449 3960 8448 TIME...MOT...LOC 2051Z 275DEG 30KT 3975 8452 $$ AR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:17 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 18, 4:17 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT THU JUN 18 2015 .SYNOPSIS... WARM AND MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AS HIGH PRESSURE REMAINS CENTERED IN THE SOUTHEASTERN STATES...WITH OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE OHIO VALLEY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH THE REGION ON SATURDAY...AND MORE CHANCES FOR STORMS WILL CONTINUE GOING INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE OVERALL WEATHER PATTERN HAS NOT CHANGED MUCH FOR THE OHIO VALLEY...WITH A VERY WARM AND MOIST AIRMASS IN PLACE ON THE EDGE OF THE SOUTHEASTERN RIDGE. HOWEVER...THIS PATTERN WILL FINALLY BREAK DOWN IN THE NEXT DAY OR TWO...AND THE FIRST SIGN OF THIS IS OCCURRING TODAY. AS STRONG (AND DRIER) SURFACE HIGH PRESSURE MOVES INTO THE GREAT LAKES...A WEAK BOUNDARY WILL MAKE ITS WAY SOUTH INTO THE REGION BY FRIDAY MORNING. IN THE REGIME AHEAD OF THIS BOUNDARY...THERE IS SOME GENERAL CONVERGENCE HEADING INTO THE CWA...THOUGH NOTHING TO SUPPORT TOO MUCH IN THE WAY OF LARGE-SCALE ORGANIZATION. EITHER WAY...THE FAIRLY IMPRESSIVE INSTABILITY THAT HAS DEVELOPED (1500-2500 J/KG MLCAPE) WILL CERTAINLY CONTINUE TO SUPPORT STORM DEVELOPMENT...SHIFTING GENERALLY WEST TO EAST THROUGH THE EVENING. THE AFTERNOON STARTED OFF QUICKLY...AS SEVERAL STRONG TO SEVERE THUNDERSTORMS DEVELOPED ALONG THE EDGE OF THE INSTABILITY GRADIENT IN NORTHERN KENTUCKY. THERE HAS BEEN ENOUGH SHEAR THAT THE DEEP CONVECTION FROM EARLIER IN THE AFTERNOON WAS ABLE TO BECOME ORGANIZED...WITH SUPERCELLULAR STRUCTURES AND EVEN SOME STORM SPLITS. THE KILN VAD WIND PROFILE SHOWS THAT WESTERLY FLOW OF 40 KNOTS IS HELPING TO PROVIDE RESPECTABLE SHEAR THROUGH THE 0-3KM LAYER...THOUGH WITH A MAINLY UNIDIRECTIONAL ORIENTATION. THIS MAY VERY WELL OCCUR AGAIN AS STORMS CONTINUE TO DEVELOP...THOUGH IT IS LIKELY THAT STRONG TO SEVERE STORMS WILL ONLY REALLY BE POSSIBLE EARLY IN THE LIFECYCLE OF THE INDIVIDUAL STORMS. WITH TIME...THOUGH THERE MAY BE A CHANCE FOR SOME FORWARD PROPAGATING STORMS TO PRODUCE STRONG WINDS...PRECIPITATION WILL SIMPLY BECOME MORE WIDESPREAD AND LESS FOCUSED. THERE WILL REMAIN SOME CONCERN ABOUT HEAVY OR PERSISTENT RAINFALL...THOUGH THIS SEEMS MORE LIKELY TO BE FOCUSED IN LOCATIONS SOUTH OF WHERE SIGNIFICANT FLOODING HAS ALREADY OCCURRED. PRECIPITATION TRENDS SHOULD DIMINISH DURING MOST OF THE OVERNIGHT PERIOD...WITH MIN TEMPS IN THE MIDDLE TO UPPER 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... A FAIRLY WET FORECAST IS EXPECTED FOR FRIDAY. ALTHOUGH THE REMNANTS OF TROPICAL STORM BILL ARE GOING TO BE MOVING VERY SLOWLY...IT APPEARS THAT A WEAK SHORTWAVE WILL SOON SHUNT OFF FROM THE REMNANTS IN THE LOWER MISSISSIPPI VALLEY...WORKING INTO THE OHIO VALLEY BY FRIDAY MORNING. AT THE SAME TIME...THE FRONTAL BOUNDARY THAT WILL HAVE MOVED INTO THE OHIO VALLEY BY FRIDAY MORNING WILL BEGIN TO MOVE NORTH AS A WARM FRONT. THIS IS LIKELY TO LEAD TO THE DEVELOPMENT OF WIDESPREAD RAIN AND EMBEDDED CONVECTION...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST AREA...WITH MOTIONS GENERALLY TOWARD THE ENE. THERE IS STILL A LOT OF MODEL DISAGREEMENT ON EXACTLY HOW THIS WILL SET UP...AND IF THERE WILL BE A CONTRIBUTION FROM A LOW-LEVEL JET. WHAT APPEARS CERTAIN IS THAT PRECIPITABLE WATER VALUES WILL INCREASE BEHIND THE WARM FRONT...WITH A THREAT FOR HEAVY RAIN. WITH MARGINAL INSTABILITY IN A MOIST ATMOSPHERIC PROFILE...AND WEAK WIND FLOW THROUGH THE TROPOSPHERE...THE SEVERE THREAT APPEARS LOW. ANOTHER BRIEF RESPITE FROM THE HEAVIER RAINS MAY OCCUR FRIDAY NIGHT...BEFORE THE REMNANTS OF BILL MOVE IN ON SATURDAY MORNING. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A STALLED FRONTAL BOUNDARY FRIDAY WILL START TO WASH OUT SATURDAY AS THE REMNANTS OF TROPICAL STORM BILL MOVES INTO THE AREA. PWATS SATURDAY ARE EXPECTED TO RISE TO NEAR 2.25" AND OMEGA VALUES ARE SHOWING A BULLS EYE JUST SOUTH OF THE OHIO RIVER. 0-1 KM BULK SHEAR VALUES ARE ALSO RATHER IMPRESSIVE SATURDAY AFTERNOON. VALUES ON BOTH THE GFS AND NAM ARE SHOWING GREATER THAN 30 KTS IN PLACES. TOWARDS OUR SOUTHERN AREAS 0- 3 KM SRH VALUES ARE OVER 200 IN PLACES AS WELL. THESE VALUES WOULD SUPPORT SOME STORMS POSSIBLY BECOMING SEVERE. EXTREMELY HIGH PWAT VALUES WOULD ALSO SUPPORT A HEAVY RAINFALL POTENTIAL. DUE TO THE MENTIONED ABOVE SPC HAS PART OF THE AREA IN A MARGINAL RISK FOR DAY 3 AND WPC ALSO HAS PART OF THE AREA IN SLIGHT FOR EXCESSIVE RAINFALL. ON SUNDAY THE REMNANTS OF BILL WILL PASS EAST OF US WITH MOST OF THE AREA REMAINING ON THE DIVERGENT SIDE OF THE TROUGH AXIS. AT THE SAME TIME A WEAK SHORTWAVE WILL MOVE FROM THE NORTHWEST TOWARDS THE AREA. CAPE VALUES REMAIN VERY IMPRESSIVE ON THE GFS FOR SUNDAY. SOME FORECAST SOUNDINGS ARE SHOWING VALUES ABOVE 3000 J/KG. THERE IS ALSO SOME VERY WARM 850 TEMPERATURES FORECASTED FOR SUNDAY. THE GFS IS SHOWING VALUES ABOVE 20 DEGREES C. THIS MEANS THAT STORMS WILL BE FIGHTING A CAP SUNDAY. LAPSE RATES ABOVE THE CAP ARE GOOD AS WELL (7 - 8 DEGREES C/KM). ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE. ON MONDAY ANOTHER SHORTWAVE WILL MOVE INTO THE AREA WITH STRONG INSTABILITY VALUES AGAIN FORECASTED. THE GFS IS SHOWING VALUES AROUND 2000 J/KG. 0 - 6 KM BULK SHEAR VALUES ARE ALSO FORECASTED TO BE AROUND 40 KTS. SFC DELTA THETA-E VALUES ARE ALSO AROUND -30. HIGH INSTABILITY... PWATS VALUES AROUND 1.8"... AND GOOD FLOW ALL POINT TO ANOTHER DAY OF POSSIBLE STRONG TO SEVERE THUNDERSTORMS. TUESDAY INTO WEDNESDAY MODELS ARE SHOWING A FRONT DIVING SOUTH AND STALLING SOMEWHERE NEAR THE CWA. AT THE SAME TIME AN UPPER LEVEL RIDGE OVER THE MIDWEST UNITED STATES WILL BEGIN TO PUSH SOUTHEAST. LATEST SUITE OF MODEL RUNS SHOW THE RIDGE BEING FAR ENOUGH SOUTH TO KEEP RAIN CHANCES IN THE FORECAST. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE QUESTION IN HEAVY RAIN DOWNPOURS. FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED COVERAGE. CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK. AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO LIMITED INSTBY. OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 AM EDT THU JUN 18 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.
In the hours before
Special weather statement, Jun 18, 2:40 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT THU JUN 18 2015
OHZ079-181915-
BROWN OH-
240 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWN COUNTY THROUGH 315
PM EDT...
AT 237 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FEESBURG...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GEORGETOWN.
ALSO...NEW HOPE...RUSSELLVILLE AND LAKE WAYNOKA ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3900 8385 3898 8370 3888 8370 3881 8390
3882 8399 3891 8401
HATZOSLocal storm report, Jun 18, 3:10 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL SW OWENTON 38.54N 84.84W
06/18/2015 E0.88 INCH OWEN KY TRAINED SPOTTER
&&
KCLocal storm report, Jun 18, 3:21 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 SSE MILFORD 38.57N 84.15W
06/18/2015 BRACKEN KY LAW ENFORCEMENT
LARGE TREE DOWN ACROSS A PORTION OF KY-19.
&&
KCSpecial weather statement, Jun 18, 4:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT THU JUN 18 2015
INZ075-080-KYZ089>091-182045-
SWITZERLAND IN-OHIO IN-BOONE KY-CARROLL KY-GALLATIN KY-
408 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT GALLATIN...CARROLL...BOONE...
OHIO AND SWITZERLAND COUNTIES THROUGH 445 PM EDT...
AT 406 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTER
SQUARE...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW AND RISING SUN.
ALSO...ETHRIDGE...ALLENSVILLE...FLORENCE...EAST ENTERPRISE...
ABERDEEN...QUERCUS GROVE...PATE...EGYPT BOTTOM...NAPOLEON AND PATRIOT
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3903 8486 3880 8464 3879 8466 3877 8474
3877 8477 3876 8478 3868 8506 3884 8516Special weather statement, Jun 18, 4:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT THU JUN 18 2015
KYZ092-095-096-182045-
KENTON KY-PENDLETON KY-GRANT KY-
410 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...WESTERN
PENDLETON AND KENTON COUNTIES THROUGH 445 PM EDT...
AT 410 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DRY
RIDGE...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE AND
CRITTENDEN.
ALSO...WILLIAMSTOWN LAKE...SHERMAN...NORTHCUTT...KNOXVILLE...
BRACHT...GARDNERSVILLE...FISKBURG...PINER...GREENWOOD AND ATWOOD ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3869 8473 3880 8464 3881 8461 3885 8461
3889 8458 3883 8445 3882 8445 3882 8444
3877 8434 3861 8462Local storm report, Jun 18, 4:21 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST KCEV CONNERSVILLE APT 39.70N 85.13W
06/18/2015 M54.00 MPH FAYETTE IN AWOS
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:18 PM EDT | Special Weather Statement | ILN | Switzerland | 27 min |
| Jun 18, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Wayne | 44 min |
| Jun 18, 4:08 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 37 min |
| Jun 18, 4:43 PM EDT | Areal Flood Advisory | ILN | Switzerland | 6 hr |
| Jun 17, 8:59 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 14 min |
| Jun 17, 9:40 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 35 min |
| Jun 17, 10:14 PM EDT | Special Weather Statement | ILN | Adams | 46 min |
| Jun 17, 10:50 PM EDT | Special Weather Statement | ILN | Pike | 40 min |
| Jun 17, 10:53 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 37 min |
| Jun 17, 11:12 PM EDT | Areal Flood Warning | ILN | Delaware | 3 days |
| Jun 18, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 40 min |
| Jun 18, 2:40 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jun 18, 4:32 PM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Jun 18, 4:34 PM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jun 18, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 40 min |
| Jun 18, 4:55 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jun 18, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 33 min |
| Jun 18, 5:06 PM EDT | Special Weather Statement | ILN | Greene | 24 min |
| Jun 18, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 45 min |
| Jun 18, 5:22 PM EDT | Special Weather Statement | ILN | Clinton | 23 min |
| Jun 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 35 min |
| Jun 18, 5:40 PM EDT | Special Weather Statement | ILN | Highland | 35 min |
| Jun 18, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 42 min |
| Jun 18, 5:54 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 36 min |
| Jun 18, 6:21 PM EDT | Special Weather Statement | ILN | Hocking, Pike, Ross | 24 min |
| Jun 18, 6:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Pike, Ross | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | ILN | Hocking, Licking | 26 min |
| Jun 18, 7:08 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Jun 18, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 48 min |
| Jun 18, 7:53 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 17 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.